# SDR CALA2020121601392

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 69,682 hours, 24,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 32 40 IS CRACKED.  5866365-SPT REMOVED AND REPLACE SHEAR FITTING AT STA 540 LBL 32.40 AND SUPPORT BRACKET, IAW B737-700 SRM 51-40-02 AND UNITED ECRA 5714-01174 REV ORIGINAL.  SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTI ON U355204 INSPECTION COMPLETE.
